# SDR 2009FA0000260

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: General aviation
- Engine: Allsn 250C20B
- Engine time: 4,060 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pinion Gear
- Part number: 6889700
- Part serial: KU507731
- Condition: Making Metal
- Location: Torque Meter
- Part time: 4,060 hours
- Component: Torque Meter, Rroyce
- Component part number: 23035299
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CAME INTO SHOP FOR METAL IN OIL. UPON DISASSEMBLY TORQUE METER GEAR, P/N 23035299, S/N NN505263 PRIMARY FAILED PART.  PINION GEAR P/N 6889700 S/N KU507731 SECONDARY FAILED PART FOR SOURCE OF MIO.  BOTH GEARS SCRAPPED DUE TO WEAR WITH A TT IN SERVICE OF 871.2 HOURS.
